MAUDE Adverse Event Report: DRUCKER DIAGNOSTICS, LLC DRUCKER DIAGNOSTICS; HORIZON 6FA CENTRIFUGE, REGEN LAB

DRUCKER DIAGNOSTICS, LLC DRUCKER DIAGNOSTICS; HORIZON 6FA CENTRIFUGE, REGEN LAB
Model Number 00-276-088-001
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation pending the return of the suspect device.No findings could be determined at this time due to the device not yet being returned for investigation.Update will be pursued should the situation change accordingly.
 
Event or Problem Description
Nurse electrified, burned on the arm and hospitalized, in a work stoppage.No additional information has been provided by the customer or the injured party at this time.
 
Additional Manufacturer Narrative
Current investigation findings can be reviewed in the attached document "findings on rma 11312".Electrical component failure identified, as well as degradation of device housing, but no electrically conductive path could be identified to the outside of the housing that would affect the user.
 
Event or Problem Description

Brand Name
DRUCKER DIAGNOSTICS
Common Device Name
HORIZON 6FA CENTRIFUGE, REGEN LAB
Manufacturer (Section D)
DRUCKER DIAGNOSTICS, LLC
200 shady lane
suite 170
philipsburg PA 16866
Manufacturer (Section G)
DRUCKER DIAGNOSTICS, LLC
200 shady lane
suite 170
philipsburg PA 16866
Manufacturer Contact
joshua crouse
200 shady lane
suite 170
philipsburg, PA 16866
8146927661
MDR Report Key19054017
Report Number3011765035-2024-00001
Device Sequence Number8120439
Product Code JQC
UDI-Device Identifier00810052862293
UDI-Public00810052862293
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00-276-088-001
Device Catalogue Number00-276-088-001
Device Lot Number044313
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown